1-(800) 369-9881

Product Search

Dilotab II Sinus & Cold Relief (100 per Box)

$16.49

SKU: 1486 Categories: ,

Non-drowsy relief of cold and hay-fever symptoms including: nasal and sinus congestion, sinus pain, headache and minor aches and pains. 2 per packet.

Active Ingredients

Acetaminophen 325 mg

Phenylephrine HCl 5 mg

WordPress Image Lightbox
Cart Item Removed. Undo
  • No products in the cart.